# SDR USAA2009020990306

- Difficulty date: January 20, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 24,811 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 MAJOR REPAIR - CRACK ON FRAME AT BS 500B BETWEEN S20L & S21L.  REPAIRED FRAME AT BS 500B BETWEEN S20L & S21L IAW B737 SRM 53-00-07 & EA 100853.
